# SDR SIMA20120820005

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 30,873 hours, 28,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FIRST FLOOR STRIP AND SERVICE DOOR EXIT IDENTIFIER EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 INVERTER OVER GALLEY IAW AMM 33-50-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
